# SDR R61A201508040514

- Difficulty date: August 4, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 5,182 hours, 3,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT FLOOR EMERGENCY LIGHT WAS INOPERATIVE.   MAINTENANCE PERFORMED SUCCESSFUL OPS CHECKS OF THE COCKPIT FLOOR EMERGENCY LIGHT.
